# SDR SWIA202008252002

- Difficulty date: July 11, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378-483
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL HAS CORROSION AND DAMAGE AT MULTIPLE AREAS, FS378.00 - 483.00.   INSTALLED NEW SEAT RAIL ON R/H SIDE  BETWEEN FS378.00-FS483.00 / REF CRJ700 AMM.
